i got the implanon in october and this is december i have been bleeding the whole time and iam gettin sick and have really bad cramps dont feel good at all
Implanon is 99.9% effective. This means that out of every 100 women who use Implanon in one year, less than 1 will become pregnant.
Nausea and stomach pain/cramps are reported side effects of Implanon.
If you are concerned that you may be pregnant take a pregnancy test.
Irregular bleeding is the most common side effect for women using Implanon. You should expect your periods to be irregular and unpredictable throughout the time you are using the implant. For many women, periods become fewer and lighter, and in time, they may stop altogether. Other women report having longer and heavier periods while others experience an increase in spotting and breakthrough bleeding (between periods).
If your symptoms continue you should see your doctor.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Implanon -I've had the implant since april 2010 and this month I am experiencing continued bleeding?
Posted 12 Aug 2011 • 2 answers
Posted 2 Feb 2013 • 1 answer
Posted 25 Nov 2014 • 1 answer
Posted 13 Nov 2017 • 0 answers